| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that, during intraocular lens implantation surgery, a scratch on the lens was noticed after insertion.The lens was explanted and replaced with another lens during initial procedure.The procedure was completed with another lens on same day without any harm to the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).